# SDR CALA2019092801642

- Difficulty date: September 25, 2019
- Submitted: September 28, 2019
- Operation: Air carrier
- Aircraft: N48127
- Make and model: Boeing 757224
- Aircraft serial: 28968
- Aircraft time: 81,481 hours, 20,499 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Out Of Adjust
- Location: L4 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENTRY DOOR 4L EICAS ON CLIMBOUT. F/A REPORTED HANDLE POPPED UP AND WOULD NOT RESET. REMOVED SLIDE BUSTLE TO FOM. REMOVED UPPER LINER TO FOM. REMOVED LOWER LINER TO FOM. REMOVED DOOR CLOSE-OUT SEAL ASSY TO FOM. REMOVED DOOR HANDLE CAM PLATE COVER TO FOM. ADJUSTED LATCH CAM PLATES 4 EACH AS PER AMM 52-11-00-825-011, ADJUSTED AND CHECKED DOOR STOP PINS AS PER AMM 52-11-00-825-037 & 52-11-00-825-050 HANDLE FORCE CHECK, GOOD. ACCOMP. RII INSP. OF CAM PLATE ADJUSTMENTS, STOP PIN RIG AND DOOR HANDLE FORCE CHECKS, AS PER ABOVE NOTED AMM''S.
